MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONTOUR 3D; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV CONTOUR 3D; RING, ANNULOPLASTY
Model Number 690R30
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 2 years post implant of this 30mm contour 3d annuloplasty heart ring, the patient was experiencing bifascicular block, which resulted in hospitalization. telemetry was performed. no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Sections updated: b.5 b.7.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the physician does not believe the heart valve or implant procedure caused or contributed to the conduction disturbance.No intervention or additional adverse patient effects were reported.

Brand Name
CONTOUR 3D
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24925756
Report Number9617601-2026-02547
Device Sequence Number21514636
Product Code KRH
UDI-Device Identifier00643169121690
UDI-Public(01)00643169121690(17)261017
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690R30
Device Catalogue Number690R30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight101 KG